# SDR USAA2011030790982

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 33,787 hours, 13,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 221 - PHX-BOS - EMERGENCY LIGHTS - FORWARD GALLEY RIGHT FLASHLIGHT INOPERATIVE - NOT FLASHING.  REMOVED AND REPLACED FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.
